RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1947, Volume 2, Issue 3(19)  


Nikolai Egorovich Zhukovskii (photo)
Nikolai Egorovich Zhukovskii (obituary)
V. V. Golubev
3
Solvable and nilpotent groups
A. G. Kurosh, S. N. Chernikov
18
Fundamental theorems on the extension of Hermitian operators and certain of their applications to the theory of orthogonal polynomials and the problem of moments
M. G. Krein, M. A. Krasnosel'skii
60
On the work of S. E. Cohn-Vossen
A. D. Aleksandrov
107
Cauchy's integral formula in the theory of analytic functions of several complex variables
B. A. Fuks
142

Series of lectures on development of mathematics in the USSR over 30 years
The constructive theory of functions in the Harkov University and Mathematical Institute (1917–1947)
N. I. Akhiezer
158

In the Moscow Mathematical Society
Meetings
175

Problems and Notes
Some problems in the theory of space curves
N. V. Efimov
193
A simplified proof of a theorem of A. N. Kolmogorov on the strong law of large numbers
A. A. Bobrov
194

Mathematical Events in the USSR
In Leningrad. In Rostov on Don. In the Commission on History of Mathematical and Physical Sciences. Lomonosov Papers
197

Reviews and Bibliography
Sh. E. Mikeladze, Theory and practice of interpolating (review)
É. S. Tsytlanadze
201
B. V. Gnedenko, Outline of the History of Mathematics in Russia (review)
N. I. Akhiezer
209
Proceedings of the Institute of Mathematics and Mechanics of the Academy of Sciences of the Uzbek Soviet Socialist Republic
211
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019